# SDR CA030428004

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,889 hours, 8,888 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: NYLC9871
- Condition: Failed
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW WAS UNABLE TO COOL THE CABIN TEMPERATURE DURING THE FLIGHT. BOTH THE AUTO AND MANUAL MODE SYSTEM WAS USED WITHOUT SUCCESS. FOUND THE LT BLEED AIR BYPASS VALVE/ACTUATOR STUCK IN THE FULL HOT POSITION.UNIT REPLACED WITH AN OVERHAULED UNIT AND SYSTEM TESTED OK.
